# SDR DALA2020080602719

- Difficulty date: August 5, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 56,221 hours, 32,722 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH ATTACH ANGLE THROUGH ACCESS PANEL 370AL. NRC 00156: RH ATTACH ANGLE WAS REPLACED IAW DWG #5912188 REV BD AND MD-90 SRM 51-30-02 AND 51-30-05 VOL.II.
